# SDR F3LA200700098

- Difficulty date: April 25, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: D5537003100051
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED LE OF VERTICAL STAB FIN HAD DEEP SCRATCH MARKS (TOOL MARKS) BETWEEN PANELS NR 322BL AND 322CL ON ATTACHMENT BRACKET WHERE PANEL 322BL ATTACHES.  REPLACED RIB FOR VERT STAB LE BETWEEN PANELS 322BL AND 322CL IAW SRM 51-42-11 AND AMM 20-21-11.
